# SDR HALA2011070400307

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,380 hours, 32,109 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Condition: Contaminated
- Location: Engine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TOP OF CLIMB TO FL380 (THE UPPER EICAS SCREEN) EGT INDICATION LT ENGINE SKEWED A COUPLE TIMES FROM NORMAL 729C TO 445/542C: DURATION OF SKEW WAS 3 TO 5 MINUTES EACH EVENT.  FOUND TGT THERMOCOUPLE AT 8:30 O'CLOCK POS LOWER LEAD & NUT COVERED WITH OLD OIL LEAK RESIDUE.  REMOVED & CLEANED LEAD & NUT IAW MM 77-21-00-206.  CHECKED BOTH CONNECTORS AT JUNCTION BOX FOR CLEAN & SECURE PINS. REINSTALLED CONNECTORS.  RAN ENGINE EGT INDICATION NORMAL.
